PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1997 | 123 | 3 | 217-234
Tytuł artykułu

A Phragmén-Lindelöf type quasi-analyticity principle

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Quasi-analyticity theorems of Phragmén-Lindelöf type for holomorphic functions of exponential type on a half plane are stated and proved. Spaces of Laplace distributions (ultradistributions) on ℝ are studied and their boundary value representation is given. A generalization of the Painlevé theorem is proved.
Twórcy
  • Institute of Mathematics, Polish Academy of Sciences, Śniadeckich 8, 00-950 Warszawa, Poland, lysik@impan.gov.pl
Bibliografia
  • [H] E. Hille, Analytic Function Theory, Vol. 2, Chelsea, New York, 1962.
  • [K] H. Komatsu, Ultradistributions, I. Structure theorems and a characterization, J. Fac. Sci. Univ. Tokyo 20 (1973), 25-105.
  • [Ł1] G. Łysik, Generalized analytic functions and a strong quasi-analyticity principle, Dissertationes Math. 340 (1995), 195-200.
  • [Ł2] G. Łysik, Laplace ultradistributions on a half line and a strong quasi-analyticity principle, Ann. Polon. Math. 63 (1996), 13-33.
  • [M] S. Mandelbrojt, Séries adhérentes, régularisation des suites, applications, Gauthier-Villars, Paris, 1952.
  • [R] C. Roumieu, Sur quelques extensions de la notion de distribution, Ann. Sci. École Norm. Sup. 77 (1960), 41-121.
  • [SZ] Z. Szmydt and B. Ziemian, The Laplace distributions on $ℝ^n_+$, submitted to J. Math. Sci. Univ. Tokyo.
  • [T] J. C. Tougeron, Gevrey expansions and applications, preprint, University of Toronto, 1991.
  • [W] D. V. Widder, The Laplace Transform, Princeton Univ. Press, Princeton, N.J., 1946.
  • [Z] A. H. Zemanian, Generalized Integral Transformations, Interscience, 1969.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv123i3p217bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.